# SDR BAQA092392

- Difficulty date: January 21, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 1,269 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 8000 · Engine Starting System
- Part: Start Valve
- Part number: 0174078030
- Part serial: 1504M
- Condition: Leaking
- Location: Engine
- Part time: 1,255 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

START DRAIN VALVE,  LEAKING.  REPLACED WITH SERVICABLE UNIT.  01/27/2004
